IDIT   25587
INSTITUTO DE ESTUDIOS AVANZADOS EN INGENIERIA Y TECNOLOGIA
Unidad Ejecutora - UE
artículos
Título:
Discontinuous reinjection probability density functions in type v intermittency
Autor/es:
DEL RÍO, EZEQUIEL; ELASKAR, SERGIO
Revista:
Journal of Computational and Nonlinear Dynamics
Editorial:
American Society of Mechanical Engineers (ASME)
Referencias:
Año: 2018 vol. 13
ISSN:
1555-1415
Resumen:
This paper reports theoretical and numerical results about the reinjection process in type V intermittency. The M function methodology is applied to a simple mathematical model to evaluate the reinjection process through the reinjection probability density function (RPD), the probability density of laminar lengths, and the characteristic relation. We have found that the RPD can be a discontinuous function and it is a sum of exponential functions. The RPD shows two reinjection behaviors. Also, the probability density of laminar lengths has two different behaviors following the RPD function. The dependence of the RPD function and the probability density of laminar lengths with the reinjection mechanisms and the lower boundary of return are considered. On the other hand, we have obtained, for the analyzed map, that the characteristic relation verifies l ? ϵ-0.5. Finally, we highlight that the M function methodology is a suitable tool to analyze type V intermittency and there is a very high accuracy between the new theoretical equations and the numerical data.
rds']